MathSciNet Relay Station
MathSciNet bibliographic data
MR298969 (45 #8018) 65N05
Babuška, Ivo The finite element method for infinite domains. I. Math. Comp. 26 (1972), 1–11.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement